Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Lateral knee pain, MRI showed acute intrasubstance acl sprain with grade 1 medial meniscus tear. How serious is this?

acute intrasubstance acl sprain with grade 1 medial meniscus tear. How serious is it? WIll rest alone make the ACL heal as it is not a complete tear. I am having lateral knee pain basically with a trigger spot near the joint line and gerdy`s tubicle. Stable knee. I am having doubt on the mri report. Does the report coincide with my pain symptoms?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Kins... ACL(anterior cruciate ligament) prevent anterior dislocation of the tibia(leg bone) while climbing stairs and walking,.., hence while climbing up or down be careful take support.. menisci or ligament injury will take long time to heal around 3 to 6 months.. until then rest the limb, use mildly..

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor